# SDR AALA201908209013

- Difficulty date: August 18, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 17,737 hours, 4,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: REF WC 25-94-03 EPSU FAIL. REMOVED AND REPLACED EPSU 13WL, OPS CK NORMAL IAW AMM 52-17-67.
